It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-08-2010, 10:06 AM   #1
Newbie
(female)
 
Join Date: Jul 2010
Posts: 1
alexalsmith HB User
Synthroid and acne

I started Synthroid about two and a half months ago, and while it's made my energy improve drastically I've been getting horrible breakouts. I had bad acne as a teen that cleared up in my late teens, early twenties. But ever since I started synthroid I've woken up with new zits every day. I'm pretty close to just stopping my medication all together. Anyone else experience this? Any other medications that don't cause this?

 
Old 07-09-2010, 01:36 AM   #2
Veteran
(female)
 
WhenItRains's Avatar
 
Join Date: Apr 2010
Posts: 485
WhenItRains HB UserWhenItRains HB UserWhenItRains HB UserWhenItRains HB UserWhenItRains HB UserWhenItRains HB UserWhenItRains HB User
Re: Synthroid and acne

Yes! But for me it was not from Synthroid,per say,but because my dose of Synthroid was too high for me.Too much hormone can make oil glands go into over drive.Too much oil=zits!
Have you retested your levels yet? You should have it done again to be sure you are in a good range.

When I retested,my doctor and I decided to lower my dosage to 25 mg instead of 50.It's been about two weeks on a lower dosage and the oil has calmed down and no more zits!

Last edited by WhenItRains; 07-09-2010 at 01:37 AM.

 
Sponsors Lightbulb
   
Old 07-09-2010, 03:34 AM   #3
Senior Veteran
(female)
 
Lady50's Avatar
 
Join Date: May 2004
Location: Missouri
Posts: 2,876
Lady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB UserLady50 HB User
Re: Synthroid and acne

I wouldn't just stop the medicine if you need it. You might just need a dose reduction. Yes, too much can cause very oily skin. Also, you will feel hotter then others in the same room. Increased bowel movements along with constipation, tiring easily, hand tremors, sometimes higher bloodpressure, depression, you might get heat rashes more easily, allergies will increase, problems with eyes itchy, irritated, bloodshot, increased pulse, trouble falling asleep, and if you wake up at night falling back to sleep will be hard, nervousness.

That is just a list of symptoms I have when on too much medication.
__________________
** RAI ablation for Graves disease 2004**

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
on synthroid and feeling lousy revlaura Thyroid Disorders 17 08-23-2010 08:20 PM
larger than quarter sized bump on head no injury / not acne lisa blyon General Health 1 07-08-2010 08:35 AM
ARmour/Synthroid vs. Cytomel/Syntrhoid Doog Thyroid Disorders 10 06-18-2009 11:03 AM
Could I be allergic to Synthroid midniteblue Thyroid Disorders 65 07-10-2008 10:40 PM
Changed To Synthroid Liz1900 Thyroid Disorders 151 05-21-2008 07:15 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Armour
Cytomel
Levothroid
Levoxyl
Potassium
  Synthroid
Tapazole
Unithroid
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



sammy64 (666), midwest1 (618), FinnMaid (302), Reece (220), lisa789 (196), Tree Frog (80), mkgbrook (72), cd37 (56), Bran'sNana (44), ladybud (41)

Site Wide Totals

teteri66 (1136), MSJayhawk (941), Apollo123 (856), janewhite1 (823), Titchou (771), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 06:17 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!